ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY CYCLER SET, SINGLE PATIENT CONN; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Back to Search Results |
| Catalog Number |
050-87215 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a peritoneal dialysis (pd) patient contact discovered a fluid leak from a loose stay safe connector during dwell 3 of 4 of the patient¿s pd treatment.Fluid was not discovered in the pump module area.Fluid was not discovered on the external of the cassette.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.Upon follow up, the pdrn stated the patient is trained on performing stat drains, as well as manual peritoneal dialysis therapy if needed, and confirmed that the patient was not able to complete peritoneal dialysis treatment on the day of the reported event.The nurse stated that per the clinic¿s procedure the patient was prescribed prophylactic antibiotics, vancomycin and gentamycin.The pdrn confirmed that despite the prophylactic antibiotics, there were no symptoms, adverse events, or injuries requiring medical intervention required as a result of the reported event.The cycler set has been discarded and is not available to be returned to the manufacturer for physical evaluation.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Event or Problem Description
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.